# SDR CA041104010

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Doug 600N
- Aircraft time: 2,686 hours
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 369D21102523
- Part serial: 0099993227
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M/R BLADE FOUND WITH CHORDWISE CRACK AT STA 90.0 DURING ROUTINE 100 HOUR INSPECTION.PILOT THOUGHT HE FELT A SLIGHT CHANGE IN AIRCRAFT VIBRATION LEVELS DURING FLIGHT TO MAINTENANCE FACILITY.  THE CRACKEXTENDED 4 INCHES FROM THE TRAILING EDGE OFTHE BLADE SKIN TOWARD THE CENTER OF THE BLADE.WE HAVE PICTURES OF THE BLADE THAT CAN BE EMAILED IF REQUIRED.YOU NEED TO CHANGE THE SIZE OF THE MODEL/PN BOX TO ACCOMODATE LARGER PART NUMBERS. THE RIN COUNT ON THIS BLADE WAS 515,664 AT THE TIME OF REMOVAL.
